# SDR 05FDEA03160

- Difficulty date: September 29, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 24,512 hours, 16,156 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 40174
- Part serial: 14842
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GOT AMBER LE FLAP LT ON FLAP RETRACTION AT FLAP 2 DEGREE SETTING.  LE FLAP ANNUNCIATOR ON S/O PANEL SHOWED NR 6 IN TRANSIT.  FOLLOWED QRH PROCEDURES, NO HELP RETURNED TO DEPARTURE AIRPORT.  REMOVED AND REPLACED NR 6 L/E FLAP SWITCH PER MM  27-82-001-4.  DURING SWITCH REPLACEMENT FOUND LINKAGE INSTALLED INCORRECTLY PER FIG 401.  OPS CHECKED L/E FLAPS AND SLATS PER MM 27-82-001-4.  ACFT OK FOR SERVICE.
